Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Having dandruff, clusters on scalp, severe itching, reddish. Is it due to psoriasis?

Hello Doctor..My problem is regarding dandruff . I had this right when i was a baby. Now I am 23 and still it persists. It is dry flakes sometimes found in clusters on the scalp . Its also seen behind my ears, eyebrows ( sometimes) and also places where hair is found. Sometimes the itching is severe that the dandruff affected part becomes reddish with red spots at some places. I fear this to be a sign of psoriasis . I had consulted a homeo doctor. she said my dandruff problem is due to acidity which is a result of stress .Please advise if i should take medication and what i can do to avoid dandruff and if i am susceptible to psoriasis
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  304
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Excessive dandruff iss seborrhic psoriasis will not effect eyebrows and behind the ears.use sebowash shampoo.oral antifungal agent.if not subsided yet candid-b gel over the scalp daily.if it is severe use oral isotretinion for few days
Answered: Sun, 4 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor